# SDR UPS98225735

- Difficulty date: February 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N904UP
- Make and model: Boeing 727-51C
- Aircraft serial: 18946
- System (JASC): 5751 · Ailerons
- Part: Fitting
- Condition: Corroded
- Location: Lt Aileron
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SI, I/B CENTER HINGE FITTING ON AILERON SIDE IS CORRODED ON O/B AILERON L/W.  REMOVED AND REPLACED L/W O/B AILERON CENTER HINGE FITTING AILERON SIDE IAW SRM 51-30-2 AND 51-30-5.
